# SDR DL76G091563

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 43,485 hours, 6,171 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Condition: Defective
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WARN ELEC STATUS MSG WILL NOT CLEAR - RTB.  MTC REPLACED BOTH WEU PWR SUPPLIES AND L AND R STALL WARN CARDS, ALL CHECKS NORMAL.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
